# SDR 9807022298

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: Moisture Trap
- Condition: Contaminated
- Location: Lt Fuel Contl
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENIGNE WOULD NOT REACH TARGET EPR INDICATION.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE DRAINED FUEL CONTROL MOISTURE TRAP.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
